Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Tapering off Lexapro? Bill L

Posted by shoebox on September 8, 2003, at 9:35:50

In reply to Re: Tapering off Lexapro?, posted by Bill L on September 8, 2003, at 8:57:36

> It tkaes time to work and for the side effects to subside. Stay on the 20 mg for the next 2 weeks until your appointment. Take it at night after dinner. If the diarrhea is due to the Lexapro, that side effect will go away.


The diarrhea IS due to the Lexapro, and I do take it at night--it has made no difference in my exhaustion. I appreciate your comments, but there is no guarantee that these side effects will subside and in the meantime I am exhausted, dehydrated and extremely irritable. I have never had a bad reaction to an AD like this before, and a month of profuse, urgent diarrhea around the clock and falling asleep at my desk every day, is more than enough to put me off continuing with this drug, "waiting it out" to see whether or not it will work for me. I'll be lucky if I don't get fired at this rate.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:shoebox thread:257598
URL: http://www.dr-bob.org/babble/20030907/msgs/258031.html